On Two-Dimensional Elliptic Systems with a One-sided Condition.
Mathematische Zeitschrift, Tome 178 (1981), pp. 493-500
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
one-sided condition, C-alpha-regularity of weak solutions, quasilinear elliptic system in two dimensions, a-priori estimates
@article{MZ_1981__178_173118,
author = {Michael Wiegner},
title = {On {Two-Dimensional} {Elliptic} {Systems} with a {One-sided} {Condition.}},
journal = {Mathematische Zeitschrift},
pages = {493--500},
year = {1981},
volume = {178},
zbl = {0474.35046},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__178_173118/}
}
Michael Wiegner. On Two-Dimensional Elliptic Systems with a One-sided Condition.. Mathematische Zeitschrift, Tome 178 (1981), pp. 493-500. http://geodesic.mathdoc.fr/item/MZ_1981__178_173118/